Format

Send to

Choose Destination
Mov Disord. 2002 May;17(3):620-1.

Tardive tremor due to metoclopramide.

Author information

1
Beth Israel Deaconess Medical Center, Boston, Massachusetts 02215, USA. dtarsy@caregroup.harvard.edu

Abstract

Tardive tremor is a very uncommon neuroleptic-induced tardive syndrome which was initially described in five patients by Stacy and Jankovic (Stacy and Jankovic, Mov Disord 1992;7:53-57). Since then, there have been only three additional case reports attesting to the apparent rarity of this condition, although it is unknown whether other unreported cases have been observed. We describe a patient with persistent tardive tremor that was associated with tardive dyskinesia, who closely resembles previously reported cases.

PMID:
12112224
DOI:
10.1002/mds.10227
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center